Journal of East China Normal University(Natural Sc ›› 2018, Vol. 2018 ›› Issue (2): 11-22.doi: 10.3969/j.issn.1000-5641.2018.02.002

Previous Articles     Next Articles

Global attractors for the coupled damped suspension bridge equations with linear memory

HUANG Shang-shang, MA Qiao-zhen   

  1. College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China
  • Received:2017-02-14 Online:2018-03-25 Published:2018-03-22

Abstract: In this paper, we investigate the long-time dynamical behavior of coupled suspension bridge equations with linear memory. We obtain the existence of the global attractors in the weak Hilbert space by using methods of energy estimates and contractive function.

Key words: coupled suspension bridge equations, global attractor, bounded absorbing set, linear memory

CLC Number: